UPM Institutional Repository

An application on the second-order generalized difference equations


Maria Susai Manuel, Mariasebastin and Kilicman, Adem and Xavier, Gnanadhass Britto Antony and Pugalarasu, Rajan and Dilip, Devadanam Suseela (2013) An application on the second-order generalized difference equations. Advances in Difference Equations, 2013 (35). pp. 1-6. ISSN 1687-1839; ESSN: 1687-1847


In this paper, we study the solutions of the second-order generalized difference equation having the form of Δ2 ℓu(k) + f (k, u(k)) = 0, k ε [a,8), a > 0, ℓ ε (0,∞), (1) whereΔℓu(k) = u(k + ℓ) - u(k). Then we provide applications on ℓ2(ℓ) and cα(ℓ).

Download File

PDF (Abstract)
An application on the second.pdf

Download (180kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1186/1687-1847-2013-35
Publisher: SpringerOpen
Keywords: Finite series and infinite series; Generalized difference equation; Generalized difference operator.
Depositing User: Umikalthom Abdullah
Date Deposited: 20 Jun 2014 04:34
Last Modified: 09 Oct 2015 01:01
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/1687-1847-2013-35
URI: http://psasir.upm.edu.my/id/eprint/30049
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item